skin-hair-icon
Does isotretinoin cause hair fall ?
Does isotretinoin cause hair fall or hair loss ???I am having a terrible hair fall and hair loss and I am on isotretinoin medication for my acne ...Can someone give me a solution what can be done ?As my acne is severe ,I have to get it treated and my hair fall is terrible I feel like I would get bald soon, please help.
1250 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Yes Hair fall can be a side effect of Isotretinoin.
Next Steps
Discuss with your dermatologist regarding changing the medicine.
Health Tips
Any acne therapy takes a long time to show optimal response maybe 6 mo the or more don't stop treatment in between
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Can hard water cause hair loss Can hitting your head cause hair loss Hair root infection causes
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.